# SDR SWAA2022052395853

- Difficulty date: April 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 431AL AT LT PYLON 2022-211233 / [01] REPLACED BLADE ACCESS PANEL 431AL AT LT PYLON IAW B737-700 SRM 51-40-02 AND 51-10-02.;[02] REPLACED BLADE ACCESS PANEL 431AL AT LT PYLON IAW B737-700 SRM 51-40-02 AND 51-10-02.
